# SDR CA130903002

- Difficulty date: August 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,852 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Nut
- Condition: Missing
- Location: Transfer Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE OIL PRESSURE STARTED TO FLUCTUATE FROM GREEN TO YELLOW BAND. THE PILOT ELECTED TO RETURN TO DEPARTURE.  THE TORQUE READING THEN STARTED FLUCTUATING. THE PILOT DECLARED AN EMERGENCY. HE REPORTED OIL SPRAYING ON THE WINDSHIELD AND SMOKE ENTERING THE COCKPIT.  THE PROPELLER REVERSE PITCH DID NOT WORK SO FULL BRAKES WERE USED DURING LANDING.   POST EVENT INSPECTION FOUND A MISSING RETAINING NUT ON THE POWER SECTION OIL PRESSURE TRANSFER TUBE.  THE ENGINE WAS OVERHAULED BY A NON MFG SHOP.  SERVICE INVESTIGATION WILL FOLLOW PROGRESS OF THE INVESTIGATION .
